I am 18 and im sexually active. I started birth control a year and 4 months ago. For the past couple days i have been having this dark liquid coming out of my vagina. It isnt a little bit either its a lot. Soaks my underwear. I was just wondering what it is.
Welcome to ehealthforum,
The dark discharge that you describe could be due to the use of the hormonal birth control, possibility of infections, old oxidized blood coming out, cervical problems, pregnancy, etc. You should consider getting a thorough evaluation done by your gynecologist to look for the exact cause. You might need to give a break for some time and then get back on the birth control use once your body & hormones get back to normal.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.